# SDR UIEA2023120400974

- Difficulty date: December 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 110,885 hours, 22,017 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0122
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: H, J, S
- Precautionary procedure: C

## Discrepancy

TWO LOWSPEED RTO'S PERFORMED DUE TO L GEN OFF, L/R UTILITY BUS OFF SHORTLY AFTER APPLYING T/O POWER( TRANSFER TO DMI 198358 PER MEL 24-00-01-01 CAT B DUE 06DEC2023. MX ACTIONS COMPLIED WITH VIA DISCONNECTION. PLACARDS INSTALLED. DISPATCH NOTIFIED. PERFORMED HIGH ENERGY STOP INSPECTION PER B767 AMM 05-51-14. NO DEFECTS NOTED. LP 1712717 M5: R/R LH ENG IDG IAW AMM 24-11-01. LEAK & OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. MCC NOTIFIED. THIS CLEARS DMI 198358. PLACARDS REMOVED )
